# SDR SWAA2022032434331

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,538 hours, 11,414 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT PANEL 221GF FWD O/B CORNER IS BROKEN. / REPAIRED FLOORBOARD 221GF O/B CORNER IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3(A-N0. A06130; A00515
